Doctor insights on:
Lisinopril Cough Cause
Losartan and cough: Losartan (l) is not known to cause a cough, commonly. A cough that is non-productive of sputum, especially at night, may be due to gastro-esophageal disease (g). G may present with heartburn after meals and it often presents with a cough at night. Ask the doctor who prescribed your l for more information and what other tests to do, or drugs to take, to diagnose and treat g. ...Read more
The cough reflex is a protective mechanism that uses muscles in your throat and chest to expel mucous and saliva that may contain pathogens that would otherwise possibly be inhaled via aerosol or to expel pathogens infecting the throat and respiratory system. Cough benefits the host by reducing load and benefits the pathogen which may then spread via aerosol. ...Read more
Less likely: More common with ace inhibitors than angiotensin receptor inhibitors. ...Read more
Why does zestril (lisinopril) sometimes cause coughing? Would the cough be constant or intermittent?
ACE inhibition.: There is an enzyme in your lungs called angiotensin converting enzyme. It is inhibited by zestril (lisinopril). As a result there is a local accumulation of products (possibly kinins, substance p and thromboxane) that triggers cough. The cough is intermittent and nonproductive - some describe a tickle like cough. ...Read moreSee 2 more doctor answers
Not common: Seems like any medication can cause just about anything! But statistically it's not something I run into commonly in daily practice...and I use this med a lot! Some patients feel "saggy" or run down a few hours after taking it, but usually pull out of this sensation later in the day. If this is happening then try taking the lisinopril at bedtime and see if this corrects the issue. Good luck! ...Read more
Possibly..: Any inhaled medicine can induce coughing as a side-effect, including spiriva. If the cough only occurs right after using the inhaler and is not bothersome, the inhaler can be continued. However, if the cough is bothersome, the inhaler can be switched to an alternate inhaler until one is found that you tolerate. See your doctor so this can be evaluated and a different inhaler tried, if necessary. ...Read moreSee 1 more doctor answer
Can I take clonazepam with cough medicine? (dextromethorphan hbr with chlorpheniramine maleate) aka Coricidin high blood pressure cough and cold?
Lisinopril caused dry cough norvasc severe edema in legs. Cozaar (losartan) causing chest pain and gi issues. What next steps. Clears by cardio and gi Dr.
Options: The next step will be to check your blood pressure whenever possible and get a baseline blood pressure. Lifestyle modifications are critical and they include a low salt diet, no alcohol, at least 7 h of sound sleep/24 h, weight loss if overweight. If this proves indeed to be hypertension there are many other options as far as anti hypertensives and they can be tailored to your other comorbidities. ...Read more
- Talk to a doctor live online for free
- Why does lisinopril cause a cough?
- Does lisinopril cause dry tickle cough?
- Lisinopril cough description
- Ask a doctor a question free online
- Lisinopril cough mechanism
- Lisinopril cough relief
- Lisinopril cough treatment
- Lisinopril cough dangerous
- Talk to a nephrologist online for free